# SDR DL76G050466

- Difficulty date: August 19, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 59,122 hours, 13,836 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 828450407
- Part serial: 0519
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY OVEN ELEC SMELL.  REPLACED SAME.
